# SDR DALA1140740627

- Difficulty date: June 1, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR PER SRM 53-00-01 FIG 101, NOTE 1 ATCL3251/3107 SKIN DENTED FS 600 BETWEEN STR 28L AND 28R (BL-0) (REF,OMI LOG W/CN: U01200083).  COMPLIED WITH AT SAA/SAT ON NON ROUTINE NR 162196 W/O NR 87870590001.
